# SDR SWAA2025092307065

- Difficulty date: August 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 727B; REPAIR HAS TWO FASTENERS LOOSE AND EVIDENCE OF CORROSION AT RBL 45.50, INBD SIDE.  REPLACED FASTENERS ON THE SEAT TRACK STA 727B; AT RBL 45.50; I/B SIDE IAW  SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA AND DID NOT FIND EVIDENCE OF CORROSION.
